I have been on a low dose of celexa for 5 years. I tapered on slowly and now have been totally off the medication for 3 weeks. I am experiencing light-headness, dizziness, and feeling somewhat "spaced out". I am not taking any other medications and otherwise a healthy 54 yo female. thanks
Did you taper off Celexa as well or suddenly stop? If you gradually tapered off I doubt its the drug but always check with the Dr. I have been on celexa for a lot of years myself did a dumb thing recently (see my recent post) . Unfortunately or fortunately depending on your point of view I'll probably be on it for the rest of my life.
I have never been on Celexa myself, but I have read many posts regarding withdrawal from it and it seems to take people a month or two to feel completely normal. If you put Celexa up in "Search Medhelp" you can read other posts specific to your question.
im off celexa now three weeks its hell my head feels like heavy and im spacey at time and tired hopefully it don't last to long does any one know if there is some thing I can take to help the withdrawls less intense something herbal maybe
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.